MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUBICON 18; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUBICON 18; CATHETER, PERCUTANEOUS
Model Number 39540
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that tip fracture occurred.The target lesion was located in the vessel below the knee.An 18, 135cm rubicon was selected for use.During the procedure, it was noted that the tip of the support catheter was fractured.The procedure was completed with another of the same device.There were no patient complications as a result of this event.

Brand Name
RUBICON 18
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23719755
Report Number2124215-2025-87048
Device Sequence Number10208965
Product Code DQY
UDI-Device Identifier08714729829249
UDI-Public(01)08714729829249(17)280313(10)36065171
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39540
Device Catalogue Number39540
Device Lot Number0036065171
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale
Patient Weight68 KG